Alert archive / Michigan / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 35, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jul 31, 2013, 5:44 PM EDT for Chippewa County, Mackinac County, Michigan. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2013, 5:44 PM EDT (21:44 UTC)
- Expired
- Jul 31, 2013, 6:45 PM EDT
- In force
- 61 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chippewa County, MI, Mackinac County, MI
The radar
The NCL Michigan radar (KAPX), 124 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 9.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1694 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
521
WUUS53 KAPX 312144
SVRAPX
MIC033-097-312245-
/O.NEW.KAPX.SV.W.0035.130731T2144Z-130731T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
544 PM EDT WED JUL 31 2013
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL CHIPPEWA COUNTY IN EASTERN UPPER MICHIGAN...
EASTERN MACKINAC COUNTY IN EASTERN UPPER MICHIGAN...
* UNTIL 645 PM EDT
* AT 539 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GARNET...AND
MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EPOUFETTE...TROUT LAKE...BREVORT...EAST LAKE...MORAN...ALLENVILLE
AND HESSEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIND GUSTS OF 60 MPH AND
NICKEL SIZED HAIL. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF A BUILDING.
&&
LAT...LON 4608 8435 4593 8443 4599 8450 4595 8453
4602 8455 4604 8466 4598 8467 4599 8463
4596 8461 4596 8472 4591 8472 4604 8514
4604 8520 4609 8534 4609 8541 4625 8533
TIME...MOT...LOC 2143Z 289DEG 28KT 4615 8524
HAIL...1.00IN
WIND...60MPH
$$
JPB2 follow-up statements
543
WWUS53 KAPX 312202
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
602 PM EDT WED JUL 31 2013
MIC033-097-312245-
/O.CON.KAPX.SV.W.0035.000000T0000Z-130731T2245Z/
MACKINAC MI-CHIPPEWA MI-
602 PM EDT WED JUL 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
CHIPPEWA AND EASTERN MACKINAC COUNTIES UNTIL 645 PM EDT...
AT 558 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF EPOUFETTE...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED. THIS STORM HAS A HISTORY OF PRODUCING HAIL
UP TO NICKEL SIZED...ALONG WITH WIND GUSTS TO 60 MPH. MEDIA
REPORTS INDICATE DOWNED POWER LINES IN ENGADINE.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TROUT LAKE...BREVORT...EAST LAKE...MORAN...ALLENVILLE AND HESSEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4606 8527 4621 8511 4608 8435 4593 8443
4599 8450 4595 8453 4602 8455 4604 8466
4598 8467 4599 8463 4596 8461 4596 8472
4591 8472 4604 8514 4604 8520
TIME...MOT...LOC 2201Z 289DEG 28KT 4611 8507
HAIL...0.88IN
WIND...60MPH
$$
JPB715
WWUS53 KAPX 312223
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
623 PM EDT WED JUL 31 2013
MIC033-097-312233-
/O.CAN.KAPX.SV.W.0035.000000T0000Z-130731T2245Z/
MACKINAC MI-CHIPPEWA MI-
623 PM EDT WED JUL 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CHIPPEWA AND
EASTERN MACKINAC COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 4606 8527 4621 8511 4608 8435 4593 8443
4599 8450 4595 8453 4602 8455 4604 8466
4598 8467 4599 8463 4596 8461 4596 8472
4591 8472 4604 8514 4604 8520
TIME...MOT...LOC 2223Z 289DEG 28KT 4609 8482
$$
JPBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 3:57 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 31, 3:57 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 357 PM EDT WED JUL 31 2013 .SYNOPSIS... ISSUED AT 355 PM EDT WED JUL 31 2013 A WEAK COLD FRONT WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO NORTHERN MICHIGAN TONIGHT...WITH THE BEST CHANCES FOR EASTERN UPPER AND NORTHWEST LOWER. A WEAK DISTURBANCE WILL BRING LOW CHANCES OF SHOWERS TO NORTHEAST LOWER AND THE EASTERN U.P. FOR THURSDAY...WITH A SLIGHTLY BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS FOR ALL OF NORTHERN MICHIGAN AGAIN ON FRIDAY...AS ANOTHER WEAK COLD FRONT MOVES THROUGH THE AREA. HIGH PRESSURE WILL BRING FAIR WEATHER FOR THIS WEEKEND. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 355 PM EDT WED JUL 31 2013 FAST FLOW PATTERN CONTINUES ACROSS THE NORTHERN LAKES THIS AFTERNOON...WITH LEAD SHORTWAVE TROUGH DAMPENING OUT AND MOVING OFF TO THE EAST...WITH SECONDARY STRONGER SHORTWAVE AND ATTENDANT COLD FRONT CUTTING INTO THE NORTHWEST LAKES. TOOK A WHILE...BUT CONVECTION IS STARTING TO FIRE WITH THE LATTER FEATURES...MOST NOTABLY ACROSS CENTRAL/EASTERN UPPER MICHIGAN WHERE A BROKEN LINE OF THUNDERSTORMS HAS DEVELOPED IN THE LAST FEW HOURS. NOT MUCH TAKING PLACE SOUTH OF THE BIG BRIDGE...WITH CLOUD COVER AND LACK OF DYNAMICS IN WAKE OF FIRST WAVE PREVENTING ANY SHOWER/STORM DEVELOPMENT. FORECAST CONCERNS CENTER ON SHOWER/STORM POTENTIAL THIS EVENING...WITH ADDITIONAL LIGHT SHOWER CHANCES NEEDING ADDRESSING FOR THURSDAY. UPSTREAM COLD FRONT AND MID LEVEL SUPPORT EXPECTED TO CROSS NORTHERN MICHIGAN THIS EVENING. JUST ENOUGH FORCING/LOW LEVEL CONVERGENCE TO CONTINUE TO SUPPORT SHOWER AND STORM DEVELOPMENT ALONG THESE FEATURES...AND WOULD EXPECT UPSTREAM ACTIVITY TO CONTINUE TO SLOWLY CONGEAL THIS AFTERNOON. LACK OF PRE-FRONTAL DESTABILIZATION SHOULD KEEP BOTH COVERAGE AND INTENSITY IN CHECK...AND WILL SIMPLY SPREAD A BROKEN LINE OF SHOWERS/EMBEDDED STORMS FROM NORTHWEST TO SOUTHEAST ACROSS THE REGION TONIGHT. ORGANIZED SEVERE WEATHER DEFINITELY NOT EXPECTED...BUT SUPPOSE AN ISOLATED STRONGER STORM IS POSSIBLE THROUGH THE REMAINDER OF THIS AFTERNOON...ESPECIALLY ACROSS EASTERN UPPER MICHIGAN. SHOWER THREAT EXPECTED TO END DURING THE EARLY MORNING HOURS. POST-FRONTAL DRYING NOT OVERLY AGGRESSIVE...AND WITH EXPECTED RAINS...FEEL PATCHY/AREAS OF FOG A GOOD BET DURING THE EARLY MORNING HOURS. THURSDAY EXPECTED TO START OFF DRY...WITH NEXT LOW AMPLITUDE FAST MOVING WAVE SPREADING ACROSS OUR AREA DURING THE LATE MORNING AND EARLY AFTERNOON. MOISTURE PROFILES LIMITED...AS IS ANY SPECIFIC LOW LEVEL CONVERGENCE BOUNDARY (PERHAPS WEAK LAKE INFLUENCED BOUNDARY SOUTH SIDE OF EASTERN UPPER). THAT SAID...MODEL DERIVED SOUNDINGS NOT TOO TERRIBLE FOR SHOWER DEVELOPMENT...WITH STEEP LOW LEVEL LAPSE RATES AND PROJECTED ML CAPE NEAR 500 J/KG. ABOVE PROBABLY A TOUCH AGGRESSIVE...AND WITH NO WELL DEFINED LOW LEVEL CONVERGENCE BOUNDARIES...WILL TEMPER INHERITED POPS SOME...FEATURING JUST LOW CHANCE IN CLIMATOLOGICALLY FAVORED AREAS OF EASTERN UPPER AND NORTHEAST LOWER MICHIGAN. WILL KEEP THUNDER OUT OF THE EQUATION FOR NOW. TEMPERATURES REMAINING BELOW NORMAL...WITH HIGHS IN THE LOWER AND MIDDLE 70S. && .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 355 PM EDT WED JUL 31 2013 THURSDAY NIGHT AND FRIDAY...A COLD FRONT ASSOCIATED WITH A STORM SYSTEM OVER HUDSON BAY...WILL PUSH INTO THE WRN LAKES THURSDAY EVENING BEFORE SLOWLY SWEEPING OVER THE STATE FRIDAY. HIGH PRESSURE WILL THEN QUICKLY BUILD BACK INTO THE UPPER MIDWEST AND WESTERN GREAT LAKES FRIDAY NIGHT...AS THE COLD FRONT EXITS EAST OF THE REGION. MODEL SOUNDINGS AND MSTR PROGS SHOWING LIMITED MSTR WILL HINDER PCPN AMOUNTS AND CHC'S OVR NRN MI THURSDAY NIGHT. HOWEVER THERE WILL BE SOME MSTR INCREASE OVER THE CWA FRIDAY JUST IN ADVANCE OF THE COLD APPROACHING FRONT. 850/500MB RH WILL INCREASE FROM AROUND 40PCT THURSDAY NIGHT TO 80PCT FRIDAY...WHILE MODEL SOUNDINGS SHOW PWAT VALUES INCREASING TO 90PCT FRIDAY. 850/500MB QVECTORS SHOWING LIMITED CONVERGENCE WITH APPROACHING COLD FRONT...CONFINED MAINLY TO RIGHT ALONG THE BOUNDARY. OVERALL WILL KEEP MOST OF THE FCST AREA DRY THURSDAY NIGHT...WITH BETTER CHANCES OF RAIN FRIDAY AS BOUNDARY MOVES ACRS LAKE MICHIGAN. WILL MENTION HIGH TEMPS IN THE MID 70S OVR THE CWA AIDED IN PART BY SOME SUN AND SOUTHWEST FLOW. FOR THE WEEKEND...COOL UNSEASONAL CONDITIONS ARE EXPECTED ACRS THE GREAT LAKES FOR THE FIRST WEEKEND IN AUGUST. AT UPPER LEVELS... WHICH WILL RESEMBLE MORE THAT OF MID WINTER INSTEAD OF MID SUMMER...A 500MB LOW WILL BECOME CENTERED OVER HUDSON BAY THROUGH THE WEEKEND. WHILE AT THE SURFACE...AN AREA OF CANADIAN HIGH PRESSURE WILL BUILD INTO THE NRN PLAINS AND GREAT LAKES THRU THE WEEKEND. TEMPS WILL TREND BELOW NORMAL THRU SUNDAY...AS THE HUDSON BAY 500MB LOW FORCES COLD 850MB TEMPS INTO THE REGION. 850MB TEMPS WILL COOL FROM AROUND 11C FRIDAY TO BTWN 6C AND 8C BY SUNDAY. CURRENT TRENDS CONT TO INDICATE DRY CONDS OVER NRN MI THIS WEEKEND THOUGH SOME LAKE INFLUENCES ARE POSSIBLE. SUSPECT THE DRY AIR MOVING INTO THE GREAT LAKES WILL LIMIT LAKE EFFECTS TO MAINLY CLOUDS...AS 850/500MB RH DIMINISHES TO UNDER 40 PCT. WILL KEEP AFTN TEMPS COOL THROUGH THE WEEKEND...IN THE UPPER 60S TO LOWER 70S ACRS NRN MI... AS 850MB TEMPS FALL TO AROUND 6C. MONDAY THROUGH WEDNESDAY...UNSEASONABLY COOL TREND TO LINGER ACRS THE NORTHERN GREAT LAKES REGION THRU MID WEEK...AS BROAD UPPER TROUGH FROM THE WEEKEND LINGERS ACRS THE GREAT LAKES. 850MB TEMPS LINGER AROUND 6C TO BEGIN THE UPCOMING WORK WEEK...KEEPING AFTN HIGHS IN THE LOWER 70S. SMALL CHANCES OF SHOWERS WILL EXIST THROUGH THE PERIOD...AS HIGH PRESSURE FROM THE WEEKEND EXITS EAST AND A WEAK SYSTEM TRIES TO ORGANIZE OVER THE NRN PLAINS AND UPPER MIDWEST. PCPN AMOUNTS AND CHC WILL BE HINDERED GREATLY BY LIMITED MOISTURE AS 850/500MB RH REMAINS AROUND 60PCT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 140 PM EDT WED JUL 31 2013 UPSTREAM COLD FRONT EXPECTED TO SWEEP ACROSS THE TAF SITES THIS EVENING...KICKING OFF A FEW SHOWERS AND STORMS AS IT DOES SO. CONFIDENCE ON IMPACTS OF SUCH VERY LOW...SO WILL TENTATIVELY COVER WITH JUST VCSH WORDING AND KEEP VFR CONDITIONS. CLOUD COVER AND SHOWER COVERAGE DEPENDENT...BUT COULD SEE FOG DEVELOPMENT THROUGH THE EARLY MORNING HOURS. WILL START TO INCLUDE WITH BR MENTION...REFRAINING FROM GOING TOO AGGRESSIVE AT THIS TIME. ANY FOG/BR EXPECTED TO LIFT RATHER RAPIDLY THURSDAY MORNING. LIGHT WINDS TO CONTINUE. && .MARINE... ISSUED AT 355 PM EDT WED JUL 31 2013 LIGHT TO MODERATE SOUTHWEST FLOW WILL VEER WEST OVERNIGHT BEHIND COLD FRONT PASSAGE. SOME SHOWERS/STORMS POSSIBLE ALONG THIS FRONT...PERHAPS PRODUCING SOME LOCALIZED GUSTY WINDS. SUB ADVISORY WINDS EXPECTED TO CONTINUE INTO THIS WEEKEND. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && SYNOPSIS...NS SHORT TERM...MB LONG TERM...SR AVIATION...MB MARINE...MB
Hazardous weather outlook, Jul 31, 4:01 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 401 PM EDT WED JUL 31 2013 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 011200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 401 PM EDT WED JUL 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTHERN MICHIGAN THIS EVENING. ALTHOUGH SEVERE STORMS ARE NOT EXPECTED... SOME OF THE STRONGER ACTIVITY MAY PRODUCE WIND GUSTS TO 40 MPH AND PEA SIZE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR MORE INFORMATION VISIT HTTP://WEATHER.GOV/APX. MSB
In the hours before
Special weather statement, Jul 31, 4:43 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 443 PM EDT WED JUL 31 2013 MIZ008-015-312145- CHIPPEWA MI-MACKINAC MI- 443 PM EDT WED JUL 31 2013 ...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS... AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HULBERT TO 13 MILES WEST OF STEUBEN...AND MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY DOWNPOURS. THESE STORMS WILL AFFECT... PLATT LAKE...HULBERT...ECKERMAN...STRONGS...BAYVIEW CAMPGROUND... RACO...AND CURTIS. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY WITH RAINFALL RATES IN EXCESS OF 2 INCHES PER HOUR LOCALLY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JPB
Local storm report, Jul 31, 5:44 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
544 PM EDT WED JUL 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND GST CURTIS 46.20N 85.75W
07/31/2013 E60.00 MPH MACKINAC MI BROADCAST MEDIA
ESTIMATED 60 MPH WINDS AT CURTIS WITH PEA TO NICKEL SIZED
HAIL. MEASURED 1.25 INCHES OF RAIN IN 35 MINUTES.
&&
SCHWARTZThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 5:04 PM EDT | Severe Thunderstorm Warning | APX | Mackinac | 41 min |
| Jul 31, 5:25 PM EDT | Special Marine Warning | APX | 80 min | |
| Jul 31, 6:05 PM EDT | Special Marine Warning | APX | 85 min | |
| Jul 31, 7:13 PM EDT | Special Marine Warning | APX | 92 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.